RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 446–455 (Mi de2700)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

$l$-evasion in linear differential games

P. B. Gusyatnikov

Moscow Institute of Physics and Technology

Full text: PDF file (938 kB)

Bibliographic databases:
UDC: 518.733.431
Received: 13.04.1974

Citation: P. B. Gusyatnikov, “$l$-evasion in linear differential games”, Differ. Uravn., 12:3 (1976), 446–455

Citation in format AMSBIB
\Bibitem{Gus76}
\by P.~B.~Gusyatnikov
\paper $l$-evasion in linear differential games
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 446--455
\mathnet{http://mi.mathnet.ru/de2700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=416631}


Linking options:
  • http://mi.mathnet.ru/eng/de2700
  • http://mi.mathnet.ru/eng/de/v12/i3/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, “On the theory of differential games of escape”, Math. USSR-Sb., 32:3 (1977), 371–383  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:61
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020